Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have angiomyolipoma on the kidney. Having pain in the kidney and leg with nausea. History of benign tumors and auto immune diseases

I am 50 years old , female, with a angiomylipoma on my right kidney , history of benign tumors, and auto immune diseases, I have been having sever pain in my right kidney with nausea and went to dr. who sent me for ct scan but unable to get results because dr is not in office now until monday, now I have shooting pain down the front of my left leg and still kidney pain on the right , I also feel as though I was hit by a bus flu like symptoms what should I do.. the dr. gave me pain meds
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
The angiolipoma of the right kidney is a benign condition and it needs intervention only if it is symptomatic. If you develop pain over the right renal area, you can get it operated. This is nothing to do with the shooting pain down in the front of your left leg which needs further investigations like CT/ MRI of the lumbosacral spines to r/o sciatica.
Answered: Fri, 24 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor